World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1434
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 5  |  Page : 1090-1092

Seizure associated with olanzapine


1 Department of Psychiatry, Iqraa International Hospital and Research Centre, Calicut, Kerala, India
2 Department of Psychiatry, National Institute of Mental Health and Neurosciences, Bangalore, Karnataka, India

Correspondence Address:
Dr. N A Uvais
Department of Psychiatry, Iqraa International Hospital and Research Centre, Calicut, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_405_16

Rights and Permissions

Atypical antipsychotics are known to be associated with electroencephalogram abnormalities. Olanzapine can lower seizure threshold and induce epileptiform discharges. However in patients on Olanzapine for the treatment of a primary psychiatric disorder, clinical seizure is a rare occurrence. We report the case of a 23-year-old female with mild mental retardation with schizophrenia with obsessive compulsive disorder who developed new-onset generalized tonic-clonic seizure probably due to Olanzapine. Electroencephalogram showed epileptiform discharges. The seizure risk associated with Olanzapine was reviewed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed377    
    Printed3    
    Emailed0    
    PDF Downloaded42    
    Comments [Add]    

Recommend this journal